# SDR MASA200500307

- Difficulty date: April 20, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 15,657 hours, 11,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Light
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6424 MFR TO PHX, UPON DESCENT INTO PHX, THE NOSE GEAR WAS SLOW TO EXTEND AND A GEAR DISAGREE WARNING WAS DISPLAYED.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS ON EACH HYDRAULIC PUMP WITH NO FAULTS FOUND.
